Log InRegister
Quick Links : The Mindat ManualThe Rock H. Currier Digital LibraryMindat Newsletter [Free Download]
Home PageAbout MindatThe Mindat ManualHistory of MindatCopyright StatusWho We AreContact UsAdvertise on Mindat
Donate to MindatCorporate SponsorshipSponsor a PageSponsored PagesMindat AdvertisersAdvertise on Mindat
Learning CenterWhat is a mineral?The most common minerals on earthInformation for EducatorsMindat ArticlesThe ElementsThe Rock H. Currier Digital LibraryGeologic Time
Minerals by PropertiesMinerals by ChemistryAdvanced Locality SearchRandom MineralRandom LocalitySearch by minIDLocalities Near MeSearch ArticlesSearch GlossaryMore Search Options
Search For:
Mineral Name:
Locality Name:
Keyword(s):
 
The Mindat ManualAdd a New PhotoRate PhotosLocality Edit ReportCoordinate Completion ReportAdd Glossary Item
Mining CompaniesStatisticsUsersMineral MuseumsClubs & OrganizationsMineral Shows & EventsThe Mindat DirectoryDevice SettingsThe Mineral Quiz
Photo SearchPhoto GalleriesSearch by ColorNew Photos TodayNew Photos YesterdayMembers' Photo GalleriesPast Photo of the Day GalleryPhotography

Wang, Xiuhua, Kou, Jisheng (2020) R-order of convergence for the improved multi-point Chebyshev-like methods under generalized continuity condition. International Journal of Computer Mathematics, 97. 906-919 doi:10.1080/00207160.2019.1599867

Advanced
   -   Only viewable:
Reference TypeJournal (article/letter/editorial)
TitleR-order of convergence for the improved multi-point Chebyshev-like methods under generalized continuity condition
JournalInternational Journal of Computer Mathematics
AuthorsWang, XiuhuaAuthor
Kou, JishengAuthor
Year2020 (April 2)Volume97
PublisherInforma UK Limited
DOIdoi:10.1080/00207160.2019.1599867Search in ResearchGate
Generate Citation Formats
Mindat Ref. ID6647585Long-form Identifiermindat:1:5:6647585:1
GUID0
Full ReferenceWang, Xiuhua, Kou, Jisheng (2020) R-order of convergence for the improved multi-point Chebyshev-like methods under generalized continuity condition. International Journal of Computer Mathematics, 97. 906-919 doi:10.1080/00207160.2019.1599867
Plain TextWang, Xiuhua, Kou, Jisheng (2020) R-order of convergence for the improved multi-point Chebyshev-like methods under generalized continuity condition. International Journal of Computer Mathematics, 97. 906-919 doi:10.1080/00207160.2019.1599867
In(n.d.) International Journal of Computer Mathematics Vol. 97. Informa UK Limited


See Also

These are possibly similar items as determined by title/reference text matching only.

 
and/or  
Mindat.org is an outreach project of the Hudson Institute of Mineralogy, a 501(c)(3) not-for-profit organization.
Copyright © mindat.org and the Hudson Institute of Mineralogy 1993-2025, except where stated. Most political location boundaries are © OpenStreetMap contributors. Mindat.org relies on the contributions of thousands of members and supporters. Founded in 2000 by Jolyon Ralph.
To cite: Ralph, J., Von Bargen, D., Martynov, P., Zhang, J., Que, X., Prabhu, A., Morrison, S. M., Li, W., Chen, W., & Ma, X. (2025). Mindat.org: The open access mineralogy database to accelerate data-intensive geoscience research. American Mineralogist, 110(6), 833–844. doi:10.2138/am-2024-9486.
Privacy Policy - Terms & Conditions - Contact Us / DMCA issues - Report a bug/vulnerability Current server date and time: August 29, 2025 15:34:11
Go to top of page